# SDR DL75A020192

- Difficulty date: February 15, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 48,001 hours, 25,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N32523
- Part serial: CA0048
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FLAP, LWR CHORD WAS FOUND CORRODED.  REPAIR PER ER/A 410943-14.
